# SDR HAEA201100220

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N152TW
- Make and model: Beech 200BEECH
- Aircraft serial: BB0152
- Aircraft time: 13,091 hours, 12,490 cycles
- Engine: Pwa PT6A41
- Engine time: 11,934 hours, 12,156 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Chip Detector
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENROUTE,   AFTER APPROX 1 HR,  RT ENGINE CHIP DETECTOR LIGHT ILLUMINATED.  CREW PERFORMED CHECKLIST ITEMS AND ENGINE SHUTDOWN PROCEDURES TO SECURE THE RT ENGINE.  CREW DECLARED EMERGENCY AND DIVERTED.  ACFT LANDED WITH NO ADDITIONAL EMERGENCY ASSISTANCE REQUIRED.  UPON INSP OF THE CHIP DETECTOR, MX DISCOVERED 1 SMALL METAL SLIVER ACROSS THE CHIP DETECTOR.  MX PERFORMED THE ACTIONS REQUIRED BY MM 79-20-02.  NO DEBRIS FOUND IN THE OIL FILTER OR OIL SCREEN ON INITIAL INSP.  RAN ENGINE AFTER CLEANING OF THE OIL FILTER AND OIL SCREEN.  CHIP DETECTOR LIGHT NO LONGER ILLUMINATED.  NO DEBRIS FOUND IN THE OIL FILTER OR OIL SCREEN AFTER RUN.  NO FURTHER ACTION REQUIRED.
